MAUDE Adverse Event Report: GYRUS ACMI, INC. FLEX-CATCH 4 WIRE NITINOL BASKET; EXTRACTOR, STONE REMOVAL

GYRUS ACMI, INC. FLEX-CATCH 4 WIRE NITINOL BASKET; EXTRACTOR, STONE REMOVAL
Model Number NT4F19115
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/27/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The suspect device was not sent to olympus.A review of the device history record found no deviations that could have caused or contributed to the broken device.The device shipped according to specifications.As part of the in-process testing, the minimum tensile strength of the basket and the connection between the basket and the tensile wire is tested to 100%.Based on the results of the legal manufacturer's investigation, without physical device evaluation, a definitive root cause of the reported issue could not be identified.Olympus will continue to monitor field performance for this device.
 
Event or Problem Description
A query of the manufacturer and user facility device experience (maude) database found a voluntary report that states the subject device broke upon normal ureteral stone retrieval.According to the report, all equipment pieces were intact and no harm was done to the patient.Because the voluntary report does not include contact information for the submitter, additional information cannot be requested.

Brand Name
FLEX-CATCH 4 WIRE NITINOL BASKET
Common Device Name
EXTRACTOR, STONE REMOVAL
Manufacturer (Section D)
GYRUS ACMI, INC.
800 west park drive
westborough MA 01581
Manufacturer (Section G)
GYRUS ACMI, INC.
800 west park drive
westborough MA 01581
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key15801180
Report Number3003790304-2022-00296
Device Sequence Number16896583
Product Code FGO
UDI-Device Identifier00821925041349
UDI-Public00821925041349
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT-FGO
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 11/15/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberNT4F19115
Device Lot Number92100558
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/04/2022
Initial Report FDA Received Date11/15/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/30/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown